# SDR AALA20071274

- Difficulty date: July 8, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT SIGN LIGHTS AT LEFT AND RIGHT AFT DOOR M10722 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT SIGN LIGHTS AT LEFT AND RIGHT AFT DOOR M10722.  SYSTEM GROUND CHECKED NORMAL OPERATION.
